Sometimes, he is not able to have an orgasim, which is frustrating for him. Could this medicine be the cause of this? He was fine until he started this.
According to the doctor told me this would help me MEDICINE IN PART AND SEXUAL ENCOUNTER NOT SO, TALK TO YOUR DOCTOR and explain that in the sexual is the opposite. YOU MUST KEEP IN MIND THAT THEY ARE DRUG FOR DEPRESSION SEXUAL APPETITE LE will go down to your partner, is very difficult because MS HAPPENED TO MY TAKING THE MEDICINE
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 2 answers
Posted 25 Oct 2012 • 2 answers
Posted 9 Jun 2013 • 1 answer
Posted 14 Dec 2014 • 1 answer
Posted 20 Dec 2014 • 1 answer